Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking epival for seizure, adderall for ADD, have secondary ammenorrhea. Do I have BV or yeast infection?

Hi there. I am a 23 year old female. I take the following regular prescriptions; Epival for a seizure disorder, and Adderall for ADD. I have had secondary ammenorrhea since Jan.2012 and have yet to get my period. Around April 25, 2012 I began experiencing symptoms similar to BV and yeast infection . I have suffered from recurrent UTI s in the past and just recently upon feeling the symptoms again I took medication treating a UTI, and for yeast infections. I have not been relieved of any symptoms. I have been to my doctor regularly and she has ruled out diagnosing BV or Thrush. I have also had regular pap smears and have been in a monogamous long-term relationship. I have tested negative for any STD s however I did notice a few bumps months ago, and was diagnosed with HPV . There has been no treatment for my HPV, and the bumps disappeared by themselves before requiring freezing. Starting 3 weeks ago, I began to experience a heavy, consistent increase in discharge that is yellow and slightly thicker than normal, it flows in droppings and is especially heavy after I urinate. This is an abnormal amount of discharge, and my normal discharge is never yellow, it is usually white or clear. I also have an itchy, burning, aching, and sore vagina that is usually swollen. I experience extreme pain especially around the vaginal opening (ensued by a spread to all over my vagina) during intercourse and my vaginal walls swell up and become extremely tight even though I am well-lubricated when aroused. The symptoms never cease to go unnoticed, and my doctor is puzzled as well as to what it could be. She indicated last week when I had a cervical exam, that my vagina looks like it has literally had something fry the insides of it and this is extremely worrying.This statement was not followed by a diagnosis, instead she gave me another requisition for a blood test (even though I had done one the week before with low B12, ferritin, and hemoglobin levels and this is not something new). I am in severe pain and I m looking for possible suggestions that I can bring to her attention. If you could please let me know what your ideas regarding some possible diagnoses of these symptoms are, I d appreciate it and I know that regular visits to my physician are required and I have done this.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
I would suggest u rule out Diabetes,which is a common cause for UTI and BV and vaginal candidiasis.
And don't forget to have your sexual partner reviewed for TV.
If the vagina is red / infected no sexual activity is recommended till it heals up, as trauma will exacerbate the inflammation / because of the infection.
Epival can produce a skin rash, so evaluate this possibility as well. It can also produce an increase in weight.The other drug adderal can also produce skin rashes.

Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor